# SDR BLI2003F00002

- Difficulty date: March 31, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N6387X
- Make and model: Cessna 402B
- Aircraft serial: 402B1350
- Engine: Cont TSIO520*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND MAIN LANDING GEAR WHEEL CRACKED.  REPLACED WHEEL ASSEMBLY WITH NEW.
